MENU

You are here

Publications

Export 223 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
D\'Apice C, Garavello M, Manzo R, Piccoli B. Hybrid optimal control: case study of a car with gears. Int. J. Control 76 (2003) 1272-1284 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3022
D\'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
D\'Andrea F, Dabrowski L. Local Index Formula on the Equatorial Podles Sphere.; 2006. Available from: http://hdl.handle.net/1963/1782
D\'Andrea F. Noncommutative geometry and quantum group symmetries. [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5269
D\'Andrea F, Dabrowski L, Landi G. The Isospectral Dirac Operator on the 4-dimensional Orthogonal Quantum Sphere. Comm. Math. Phys. 279 (2008) 77-116 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2567
D\'Andrea F. Spectral geometry of $\\\\kappa$-Minkowski space. J. Math. Phys. 47 (2006) 062105 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2131
D\'Andrea F, Dabrowski L. Dirac Operators on Quantum Projective Spaces. Comm. Math. Phys. 295 (2010) 731-790 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3606
D\'Andrea F, Dabrowski L, Landi G, Wagner E. Dirac operators on all Podles quantum spheres. J. Noncomm. Geom. 1 (2007) 213-239 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2177
Dubrovin B, Strachan IAB, Zhang Y, Zuo D. Extended affine Weyl groups of BCD type, Frobenius manifolds and their Landau-Ginzburg superpotentials. SISSA; 2015. Available from: http://preprints.sissa.it/handle/1963/35316
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Dubrovin B. On analytic families of invariant tori for PDEs. Astérisque. Issue 297, 2004, Pages 35-65 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6474
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Dubrovin B, Fokas AS, Santini PM. Integrable functional equations and algebraic geometry. Duke Mathematical Journal. Volume: 76, Issue: 2, Pages: 645-668 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/6482
Dubrovin B, Mazzocco M. Monodromy of certain Painlevé-VI transcendents and reflection groups. Invent. Math. 141 (2000) 55-147 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/2882
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
Dubrovin B, Kapaev A. On an isomonodromy deformation equation without the Painlevé property. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6466
Dubrovin B. Geometry and analytic theory of Frobenius manifolds. In: Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. ; 1998. Available from: http://hdl.handle.net/1963/6488
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium, 1997 : Rokko Oriental Hotel, Kobe, June 30-July 4, 1997, RIMS, Kyoto University, July 7 -July 11, 1997 / editors, M.-H. Saito, Y. Shimizu & K.Ueno. - Singapore : World Sci. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium, 1997 : Rokko Oriental Hotel, Kobe, June 30-July 4, 1997, RIMS, Kyoto University, July 7 -July 11, 1997 / editors, M.-H. Saito, Y. Shimizu & K.Ueno. - Singapore : World Sci. World Scientific; 1997. Available from: http://hdl.handle.net/1963/6487
Dubrovin B, Mazzocco M. Canonical structure and symmetries of the Schlesinger equations. Comm. Math. Phys. 271 (2007) 289-373 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1997
Dubrovin B. On almost duality for Frobenius manifolds. Amer. Math. Soc. Transl. 212 (2004)\\n75-132. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2543
Dubrovin B, Si-Qi L, Youjin Z. On Hamiltonian perturbations of hyperbolic systems of conservation laws I: quasitriviality of bihamiltonian perturbations. Comm. Pure Appl. Math. 59 (2006) 559-615 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2535
Dubrovin B, Si-Qi L, Youjin Z. Frobenius Manifolds and Central Invariants for the Drinfeld - Sokolov Bihamiltonian Structures. Adv. Math. 219 (2008) 780-837 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2523
Dubrovin B. Hamiltonian perturbations of hyperbolic PDEs: from classification results to the properties of solutions. In: New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. SISSA; 2009. Available from: http://hdl.handle.net/1963/6470
Dubrovin B, Grava T, Klein C, Moro A. On critical behaviour in systems of Hamiltonian partial differential equations. SISSA; 2013.

Pages

Sign in